# SDR FDEA202307061152

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATELY   STATION XOS 616 TO 621 FOUND CRACK.  LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATELY STATION XOS 616 TO 621 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R   REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
